# SDR UALA2010112404346

- Difficulty date: November 23, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,545 hours, 8,240 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603E
- Part serial: 99
- Condition: Faulty
- Location: Pos 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN SYS WILL NOT COME ON LINE.  SWAPPED LEFT ENG GCU TO APU POS, NOW APU GEN SYS OK.  SWAPPED UNITS BACK TO ORIGINAL POS.  ORDERED NEW APU GCU MR 24241 TO GATE 82.  REPLACED APU GCU. OPS NORMAL
